MAUDE Adverse Event Report: Siemens Healthineers AG MAGNETOM Sola; System, Nuclear Magnetic Resonance Imaging

Siemens Healthineers AG MAGNETOM Sola; System, Nuclear Magnetic Resonance Imaging
Model Number 11410231
Medical Device Problem Code Wireless Communication Problem (3283)
Health Effect - Clinical Code Acoustic Shock (1693)
Date of Event 08/07/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Siemens healthineers (siemens) was notified of an operator injury associated with the magnetom sola system.The reported event indicated that the operator went into the examination room to test how loud the voice instructions were through the headphones.The operator stated that the volume was so loud that it caused acoustic shock and the feeling of a blocked ear.After the system was rebooted, the sound volume returned to normal.Based on additional information received by siemens on august 21, 2026, the operator was treated with steroids.This indicates tinnitus therapy and is considered medical intervention to prevent potential permanent hearing damage or persistent tinnitus.
 
Additional Manufacturer Narrative
H3, h6: the investigation is ongoing.The root cause has not yet been identified.A supplemental report will be submitted upon receipt of additional reportable information and/or investigation completion.

Brand Name
MAGNETOM Sola
Common Device Name
System, Nuclear Magnetic Resonance Imaging
Manufacturer (Section D)
Siemens Healthineers AG
allee am röthelheimpark 2
erlangen 91052
GM  91052
Manufacturer (Section G)
Siemens Healthineers AG
allee am röthelheimpark 2
erlangen 91052
GM   91052
Manufacturer Contact
rebecca tudor
40 liberty blvd.
malvern, PA 19355
+1(484)323-4198
MDR Report Key50454977
Report Number3002808157-2026-00021
Device Sequence Number18552952
Product Code LNH
UDI-Device Identifier04056869217864
UDI-Public(01)04056869217864
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K252838
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number11410231
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/21/2026
Initial Report FDA Received Date08/26/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown